2017
Том 69
№ 7

All Issues

Volume 38, № 5, 1986

Article (Ukrainian)

Yurii Dmitrievich Sokolov (on his ninetieth birthday)

Luchka A. Y., Mitropolskiy Yu. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 534–538

Article (Ukrainian)

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 534–538

Article (Ukrainian)

Ergodic distribution of an oscillating process with independent increments

Bratiichuk N. S., Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 547–554

Article (Ukrainian)

Certain representations of multiplicative stochastic semigroups without discontinuities of the second kind

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 555–563

Article (Ukrainian)

Exact and truncated schemes of any order of accuracy for a class of one-dimensional variational inequalities

Gavrilyuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 563–568

Article (Ukrainian)

Inverse theorems of approximation by biharmonic functions

Gorbachuk V. I., Timoshchuk V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 569–575

Article (Ukrainian)

Justification of an averaging scheme for hyperbolic systems with fast and slow variables. The mixed problem

Gromyak M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 575–582

Article (Ukrainian)

A nonlocal multipoint problem for pseudodifferential operators with analytic symbols

Il'kiv V. S., Polishchuk V. N., Ptashnik B. I., Salyga B. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 582–587

Article (Ukrainian)

The Berezinian in some monoidal categories

Lyubashenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 588–592

Article (Ukrainian)

Periodic solutions of second-order wave equations. I.

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 593–600

Article (Ukrainian)

Compact subspaces in the space of subgroups of a topological group

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 600–605

Article (Ukrainian)

Smoothness in the parameter of an invariant torus of a quasilinear system of differential equations

Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 605–618

Article (Ukrainian)

Modules of half-decay of monotonic functions and the rate of convergence of Fourier series

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 618–624

Article (Ukrainian)

Time of exit of a semicontinuous process with boundary

Shurenkov V. M., Suprun V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 625–629

Article (Ukrainian)

Quasisubharmonic functions and cancellation of singularities

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 629–634

Article (Ukrainian)

Dyadic subspaces of subgroups of topological groups

Tsybenko Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 635–639

Article (Ukrainian)

Finite non-Abelian p-groups with complemented non-Abelian normal subgroups

Artemovich O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 640-643

Article (Ukrainian)

Optimal formula for the numerical integration of a curvilinear integral of the first kind for certain classes of functions and curves

Vakarchuk S. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 643–645

Article (Ukrainian)

Norms possessing a critical exponent

Veitsblit A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 646–647

Article (Ukrainian)

Construction of an approximate solution of an integrodifferential equation

Matysina E. A., Matysina N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 648–654

Article (Ukrainian)

Certain subclasses of univalent functions with fixed second coefficient

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 654–658

Article (Ukrainian)

Martingale methods in operator theory

Skorokhod D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 658–661

Article (Ukrainian)

Specific tests for oscillation of solutions of linear differential equations with delayed argument

Chanturiya T. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 662-665